Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2880 Publications


2007 | Journal Article | IST-REx-ID: 2118 | OA
Maas, Jan, and Jan Van Neerven. “On Analytic Ornstein-Uhlenbeck Semigroups in Infinite Dimensions.” Archiv Der Mathematik 89, no. 3 (2007): 226–36. https://doi.org/10.1007/s00013-007-2082-x.
View | DOI | Download (ext.)
 

2007 | Journal Article | IST-REx-ID: 221 | OA
De La Bretèche, Régis, and Timothy D Browning. “On Manin’s Conjecture for Singular Del Pezzo Surfaces of Degree Four, I.” Michigan Mathematical Journal 55, no. 1 (2007): 51–80. https://doi.org/10.1307/mmj/1177681985.
View | Files available | DOI | arXiv
 

2007 | Journal Article | IST-REx-ID: 222 | OA
De La Bretèche, Régis, and Timothy D Browning. “On Manin’s Conjecture for Singular Del Pezzo Surfaces of Degree Four, II.” Mathematical Proceedings of the Cambridge Philosophical Society 143, no. 3 (2007): 579–605. https://doi.org/10.1017/S0305004107000205.
View | DOI | Download (ext.)
 

2007 | Journal Article | IST-REx-ID: 223 | OA
Browning, Timothy D. “Density of Integer Solutions to Diagonal Quadratic Forms.” Monatshefte Fur Mathematik 152, no. 1 (2007): 13–38. https://doi.org/10.1007/s00605-007-0457-5.
View | DOI | Download (ext.)
 

2007 | Journal Article | IST-REx-ID: 2367 | OA
Seiringer, Robert. “On the Failure of Subadditivity of the Wigner-Yanase Entropy.” Letters in Mathematical Physics 80, no. 3 (2007): 285–88. https://doi.org/10.1007/s11005-007-0159-x.
View | DOI | Download (ext.)
 

Filters and Search Terms

oa=1

Search

Filter Publications